Translator Disclaimer
November 2011 A family of entire functions which determines the splitting behavior of polynomials at primes
Hajime Kuroiwa
Hiroshima Math. J. 41(3): 409-411 (November 2011). DOI: 10.32917/hmj/1323700042

Abstract

In this paper, we prove that there exist entire functions which determines the splitting behavior of polynomials at prime. First, to any monic irreducible polynomial and any prime $p$, we associate a function defined on the set of primes which determines whether the polynomial splits completely at $p$ or not. Then we extend them to entire functions.

Citation

Download Citation

Hajime Kuroiwa. "A family of entire functions which determines the splitting behavior of polynomials at primes." Hiroshima Math. J. 41 (3) 409 - 411, November 2011. https://doi.org/10.32917/hmj/1323700042

Information

Published: November 2011
First available in Project Euclid: 12 December 2011

zbMATH: 1238.11034
MathSciNet: MR2895288
Digital Object Identifier: 10.32917/hmj/1323700042

Subjects:
Primary: 11A41, 11A51

Rights: Copyright © 2011 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.41 • No. 3 • November 2011
Back to Top